# SDR ASAA2019100763943

- Difficulty date: October 6, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 41,291 hours, 12,215 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29503
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE EXPERIENCED AN INCREASE IN DELTA EGT AND A DECREASE IN EGT HOT DAY MARGIN. DELTA FUEL FLOW AND CORE SPEED REMAIN THE SAME. GROUNDED - YES. CHECKED TEMP OF ALL FOUR SENSORS. FOUND LOWER RIGHT (S2) HAD ALL DASHES, NO OUTPUT. REPLACED S2 PROBE PER B737-800 AMM TASK 77-21-01-400-801-F00. ACCOMPLISHED TEST PER FIM SUBTASK 77-21-800-002-F00. OPS GOOD. NOTE THAT CONNECTOR TO PROBE THE TWO SOCKETS WERE A DULL GRAY. CLEANED WITH ALCOHOL.
